# SDR UALA2013021800934

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 38,870 hours, 15,820 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SCDU MSG ON UPPER ECAM.  CYCLED POWER TO AC.  SDCU OK.
